# SDR AALA20001694

- Difficulty date: October 10, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 39H INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
